# SDR UIEA2021060601274

- Difficulty date: June 5, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 105,312 hours, 20,397 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Line
- Condition: Inoperative
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PACK INOP( TRANSFERRED LH PACK TO MDDR 148075 IAW MEL 21-51-01-01, CAT C, DUE 15JUN21. MX PROCEDURES C/W. PLACARDS INSTALLED.  LP 1277104 M6: REMOVED AND REPLACED HOT AIR SUPPLY LINE CONNECTED TO CONDENSER IAW AMM 20-10-10, OPS CHECKS GOOD IAW AMM 21-51-50. NO LEAKS NOTED @ THIS TIME. THIS CLEARS MDDR 148075. MCC NOTIFIED CW @ 2215Z )
